# SDR PIDA20050141

- Difficulty date: September 23, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 52,588 hours, 26,599 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Mlg Door
- Component: Door
- Component part number: 65C2817610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION IN INNER AND OUTER SKIN OF RIGHT CENTER MLG DOOR.  REPAIRED DOOR PER EA 52-250.
